# SDR DL76L060478

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 49,469 hours, 7,568 cycles
- Engine: Pwa PW4060
- Engine time: 32,239 hours, 7,985 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 800001074
- Part serial: 9611020
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB LT ENG FAILED TO ROTATE START VLV OPENED WITH ASSOCIATED DUCT PRESSURE DROP.  VERIFIED NO ENG ROTATION WITH TUG DRIVER.  FOUND STARTER MOTOR U/S.  REPLACED STARTER OPS CK OK.
